Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Delayed menstrual cycle. Spot bleeding, tired and sore breast. Problem?

Hi, I was 8 days late in my menstrual cycle, and two days ago i started spot bleeding then the day after i started to have light bleeding. I'm very tried, my breast feel so sore and my partner says I've been very emotional. what does this mean? me and my partner are trying to have a baby, we have been together 4 years now. I'm really worried.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

i had gone through your query and understand your concerns.

-i would come up two possibilities,for your sufferings

1.the first one may be PCOD;poly cystic ovarian disease.

the fault lies with the ovary itself,but may be also related to hypothalmic -pituitary -ovarian axis and adrenal gland

-ultrasound shows several subscapular cysts of varying size,diagnostic of pcod

2.the second possibility may be HYPOTHYROIDISM;blood test for thyroid profile make the diagnosis.

I hope this is helpful for you, thank you     
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor